Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with hypothyroidism, high cholesterol and hypertensive. Feeling weak and fatigued after medication. What to do?

Hi I am 56 years old. I was diagnosed with hypothyroidism and high cholesterol and hypertensive. I am taking multivitamins with 500mg vit c and calcium , losartan 50mg for maintenance, Thyrax 100mg and was advised to take simvastation 40mg for 3 months but after 2 months with a month interval then I have suddenly experienced severe weakness and fatigue. It was also difficult to breath when I do simple activities. I had sgpt test and urinalysis sgpt result was they said 15 times higher which is 847. My Urinalysis has +2 protein and fine granular casts of 1-2, I also have RBC in urine which is 4-6. Do I need to go to emergency room for admission? Thank you.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to history given here I would like to say that you have not mentioned your gender, because this is very important here to advise you in right way like if your are female then the menopause would be the associated entity that could be responsible for your clinical symptoms, hope you could understand this, take care and have a nice day.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor